# SDR EIAA980226

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A, E

## Discrepancy

NAN - DURING CLIMB-OUT AT APPROX 8000 FT AN EXPLOSIVE NOISE WAS HEARD AND A/C YAWED.  NR 2 ENGINE S/N 662970 FAILED.  AIRCRAFT RETURNED TO NAN WITH NO FURTHER INCIDENT.  (M)
